Ok im gonna reword a question i already asked and hopefully someone will have an answer. My girlfriend in her fifth month of taking ortho-tricyclen lo had a second period mid pack in her light blue pills. I thought that this may be due to the fact that she accidentally dropped one of her light blue pills down a drain and was forced to take the next days light blue pill instead 12 hours late. She then proceeded to take a light blue pill out of an extra pack for the one she had to take a day early. Anyway the next day she had a full blown period for two days and then some pretty heavy spotting for another 4 days after that. I did use a backup method during this time as i usually do except towards the end when i wasn't as cautious and while i didn't finish inside her i did not use a backup. Anyway i was wondering if this second period meant that the doseage is too low beacuse she's missed a pill before around the same time and this never happend. Or maybe this could be a strange side effect of the pill. Anyway she seems to be okay but i think she is a little worried even though i think she'll be fine but i was wondering if anyone has any opinions on the matter. If anyone thinks that she should go see a doctor to get a highe r dose. Anway, id appreciate any comments you may have.